Saturday, June 20, 2009

Please Read

Sent to The Animal Guardian Society today, please read in case you know anyone
using this medication.

----- Original Message -----


I just went to get one of our Epileptic Dogs Phenobarbital medication re-filled (human grade) only to find out that as of LAST NIGHT the 60mg tablets have ALL been recalled due to too much medication in each tablet.

PLEASE if any of you have dogs on pheno, or know of someone with an epi (even people with epilepsy) make them aware, and have them check lot numbers and call the pharmacy right away.

Again, the pharmacies were just made aware by the drug manufacturer via fax last night. (I have called both Jean Coutou and Walmart who confirmed, as well as our Emergency Vet Hospital who only heard about it because another client called)

What we have had to do with one of our larger dogs, is instead of giving 2.5 of the 60mg tablets twice a day, we now have to give 5 of the 30mg tablets twice a day (and to tell you the truth I am even nervous about that right now since there is not very much information on the recall) This is in Canada (that I know of) if anyone is in the US ordering Canadian you may wish to check as well.

Feel free to crosspost please...

No comments:

Post a Comment

Feel free to leave a comment on any of the topics listed on this blog.

Blogging tips